Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 2, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Apr 23, 2007, 9:10 PM EDT for Fulton County, Montgomery County, New York. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2007, 9:10 PM EDT (01:10 UTC)
- Expired
- Apr 23, 2007, 10:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
Counties Fulton County, NY, Montgomery County, NY
The radar
The Albany radar (KENX), 65 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3389 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 240111
SVRALY
NYC035-057-240200-
/O.NEW.KALY.SV.W.0002.070424T0110Z-070424T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
910 PM EDT MON APR 23 2007
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FULTON COUNTY IN EASTERN NEW YORK...
THIS INCLUDES THE CITIES OF...JOHNSTOWN...GLOVERSVILLE...
MONTGOMERY COUNTY IN EASTERN NEW YORK...
THIS INCLUDES THE CITIES OF...FONDA...CANAJOHARIE...AMSTERDAM...
* UNTIL 1000 PM EDT
* AT 906 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF STRATFORD
TO 8 MILES WEST OF STRATFORD TO 11 MILES SOUTHWEST OF STRATFORD TO
14 MILES WEST OF ST. JOHNSVILLE TO 21 MILES WEST OF ST.
JOHNSVILLE...OR ALONG A LINE EXTENDING FROM 16 MILES EAST OF
HINCKLEY TO 10 MILES NORTH OF LITTLE FALLS TO LITTLE FALLS TO
HERKIMER TO ILION...AND MOVING EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
STRATFORD BY 915 PM EDT...
ST. JOHNSVILLE BY 920 PM EDT...
CAROGA LAKE BY 925 PM EDT...
CAROGA LAKE PUBLIC CAMPGROUND...FORT PLAIN AND EPHRATAH BY 930 PM
EDT...
JOHNSTOWN...GLOVERSVILLE...CANAJOHARIE AND AMES BY 935 PM EDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 4323 7455 4324 7433 4321 7432 4321 7423
4324 7421 4324 7415 4290 7409 4279 7429
4278 7440 4278 7447 4287 7476 4304 7474
4308 7478 4319 7469 4328 7471 4328 7471
$$2 follow-up statements
000
WWUS51 KALY 240139
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
938 PM EDT MON APR 23 2007
NYC035-057-240200-
/O.CON.KALY.SV.W.0002.000000T0000Z-070424T0200Z/
MONTGOMERY NY-FULTON NY-
938 PM EDT MON APR 23 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR FULTON AND MONTGOMERY COUNTIES...
AT 935 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SWEETS CROSSING TO RED BUNCH
CORNERS TO HALE MILLS TO RANDALL TO BUEL...OR ALONG A LINE EXTENDING
FROM 11 MILES NORTHEAST OF GLOVERSVILLE TO GLOVERSVILLE TO JOHNSTOWN
TO FONDA TO 6 MILES SOUTHWEST OF CANAJOHARIE...MOVING SOUTHEAST AT 55
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
UNION MILLS...STEELE CORNERS...MILLS CORNERS AND MILL POINT BY 945
PM EDT...
OAK RIDGE AND MILLER CORNERS BY 950 PM EDT...
LAT...LON 4323 7455 4324 7433 4321 7432 4321 7423
4324 7421 4324 7415 4290 7409 4279 7429
4278 7440 4278 7447 4287 7476 4304 7474
4308 7478 4319 7469 4328 7471 4328 7471
$$000
WWUS51 KALY 240205
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1005 PM EDT MON APR 23 2007
NYC035-057-240215-
/O.EXP.KALY.SV.W.0002.000000T0000Z-070424T0200Z/
MONTGOMERY NY-FULTON NY-
1005 PM EDT MON APR 23 2007
...THE SEVERE THUNDERSTORM WARNING FOR FULTON AND MONTGOMERY COUNTIES
ALLOWED TO EXPIRE AT 1000 PM EDT...
THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 4323 7455 4324 7433 4321 7432 4321 7423
4324 7421 4324 7415 4290 7409 4279 7429
4278 7440 4278 7447 4287 7476 4304 7474
4308 7478 4319 7469 4328 7471 4328 7471
$$
JPVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 8:19 PM EDT, 51 minutes earlier.
Area forecast discussion, Apr 23, 8:19 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBANY NY
819 PM EDT MON APR 23 2007
.SYNOPSIS...
A COLD FRONT WILL PASS THROUGH THE REGION TONIGHT INTO
TUESDAY...BRINGING A CHANCE OF SHOWERS AND A COOLING TREND.
TEMPERATURES WILL DROP BACK DOWN TO NEAR SEASONABLE LEVELS FOR THE
MIDDLE AND LATTER PART OF THE WEEK.
&&
.NEAR TERM /UNTIL 10 PM THIS EVENING/...
VERY WARM AND VERY DRY CONDITIONS CONTINUE WITH RED FLAG CRITERIA
OCCURRING ACROSS MUCH OF THE RED FLAG WARNING AREA...EXCEPT MOHAWK
VALLEY. HAVE THUS EXTENDED RED FLAG WARNING UNTIL 10 PM FROM
HUDSON VALLEY AND TACONICS INTO WESTERN NEW ENGLAND.
&&
.SHORT TERM /10 PM THIS EVENING THROUGH TUESDAY NIGHT/...
SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED ACROSS FAR NORTHWEST
PORTION OF FA THROUGH THE FIRST HALF OF TONIGHT WITH SLIGHT CHANCE
OR CHANCE POPS ACROSS REMAINDER OF FA OVERNIGHT AHEAD OF A COLD
FRONT WHICH WILL MOVE FROM THE EASTERN GREAT LAKES THIS EVENING
INTO CENTRAL NEW YORK AROUND MIDNIGHT AND THROUGH ENTIRE FA BY
10Z. FRONT WILL THEN STALL ACROSS MID ATLANTIC REGION ON TUESDAY.
WITH LACK OF LOW LEVEL MOISTURE AND ONLY ELEVATED INSTABILITY
AHEAD OF FRONT CONVECTION THIS EVENING WILL HAVE A DIFFICULT TIME
PRODUCING MEASURABLE RAINFALL ACROSS FA EXCEPT FOR NORTHWEST
THIRD OF FA WHERE QPF AMOUNTS OF A FEW HUNDREDTHS TO PERHAPS TWO
TENTHS OF AN INCH POSSIBLE. AFTER FROPA DRY BUT COOLER CONDITIONS
EXPECTED TUESDAY INTO TUESDAY NIGHT WITH TEMPS A FEW DEGREES BELOW
MAV GUIDANCE. NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS
25 TO 35 MPH EXPECTED ON TUESDAY BUT T/TD DIFFERENCE MUCH LESS
THAN TODAY RH VALUES SHOULD REMAIN ABOVE 30 PERCENT IN MOST AREAS.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
VERY LOW CONFIDENCE ON WEDNESDAY INTO WEDNESDAY NIGHT FORECAST
TIME FRAME AS FA WILL BE SANDWICHED BETWEEN HIGH PRESSURE ACROSS
EASTERN CANADA AND A WAVE OF LOW PRESSURE DEVELOPING ON STATIONARY
BOUNDARY IN MID ATLANTIC REGION. IN FACT RH GRADIENT IS SO TIGHT
ACROSS MIDDLE AND SOUTHERN PORTION ON BOTH NAM AND GFS OF FA
WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT THAT 50 STATUTE MILES
SEPARATES GREATER THAN 90 PERCENT FROM LESS THAN 20 PERCENT. THIS
DISCREPANCY IN TIMING AND COVERAGE AMONGST THE MODELS IS REFLECTED
IN THE MOS TEMP FORECASTS ON WEDNESDAY WHERE HIGH TEMPS FOR KPOU
RANGE FROM 56 TO 68. WITH LOW LEVEL OF CONFIDENCE NOT WILLING TO
GO TOO FAR BELOW MAV TEMPS ALTHOUGH WILL SHADE BELOW BY SEVERAL
DEGREES AS MODEL TREND HAS BEEN FARTHER SOUTH WITH PCPN LAST
SEVERAL RUNS AND IF KPOU WERE TO HAVE SUN LATE WEDNESDAY AFTERNOON
TEMPS COULD EASILY REACH MID TO UPPER 60S. MORE CONFIDENT WITH
SYSTEM FOR THURSDAY NIGHT AND FRIDAY AS LOW TRACKS THROUGH EASTERN
GREAT LAKES INTO SAINT LAWRENCE RIVER VALLEY AT THIS POINT MODELS
SEEM TO BE CONSISTENT WITH THIS SCENARIO.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE WILL MOVE EASTWARD OFF THE LOWER MID ATLANTIC COAST
THIS AFTERNOON. A COLD FRONT WILL MOVE FROM THE EASTERN GREAT
LAKES REGION THIS AFTERNOON ACROSS ERN NY AND WRN NEW ENGLAND
BETWEEN 03Z AND 09Z. HIGH PRESSURE WILL BUILD IN FROM CNTRL CANADA
WITH COOLER AND DRIER WEATHER TUE LATE MORNING INTO THE AFTERNOON.
VFR CONDITIONS WILL PREVAIL DESPITE THE COLD FRONTAL PASSAGE EARLY
THIS EVENING. CIGS WILL LOWER TO ABOUT 5-7 KFT...WITH THE BEST
CHANCE OF A SHOWER NORTH OF KALB. THE WINDS WILL CONTINUE TO BE
FROM THE SOUTHWEST AT 12 TO 18 KTS WITH GUSTS AROUND 30 KTS. THE
WINDS WILL SHIFT TO W/NW SHORTLY AFTER 06Z. THE WINDS WILL
GENERALLY BE 10-18 KTS WITH SOME GUSTS TO 25 KTS WITH THE FRONTAL
PASSAGE. THE SKIES WILL CLEAR AFTER 13Z...WITH JUST A FEW
STRATOCUMULUS OR CIRRUS AROUND AND N/NW WINDS AT 10-15 KTS.
&&
.FIRE WEATHER...
THE WINDS WILL INCREASE TO 15 TO 25 MPH WITH SOME GUSTS TO 30 TO 40 MPH
THROUGH THIS EVENING...AS A COLD FRONT APPROACHES FROM THE SAINT
LAWRENCE RIVER VALLEY. RELATIVE HUMIDITIES WILL FALL TO 15 TO 30
PERCENT DURING THE LATE AFTERNOON. A QUARTER INCH OF RAIN HAS NOT FALLEN
ACROSS THE FORECAST AREA FOR MORE THAN 5 DAYS. A RED FLAG WARNING WILL
REMAIN IN PLACE FOR THE HUDSON RIVER VALLEY...TACONICS...BENNINGTON
AND EASTERN WINDHAM COUNTY IN VERMONT ...THE BERKSHIRES AND LITCHFIELD
COUNTY CONNECTICUT UNTIL 10 PM. ALL THE RED FLAG WARNINGS ARE FOR ELEVATIONS
BELOW 1500 FEET IN SOUTHWEST VERMONT AND BERKSHIRE COUNTY MASSACHUSETTS.
A COLD FRONT WILL PASS THROUGH EASTERN NEW YORK AND WESTERN NEW
ENGLAND OVERNIGHT WITH SCATTERED SHOWERS MAINLY FROM THE CAPITAL
REGION NORTH. RELATIVE HUMIDITY VALUES WILL RISE TO 65 TO 90
PERCENT. HIGH PRESSURE WILL BUILD IN TUESDAY MORNING THROUGH THE
AFTERNOON WITH RH VALUES FALLING BACK TO 30 TO 40 PERCENT. THE WINDS
WILL SHIFT FROM THE SOUTHWEST TO THE WEST OR NORTHWEST OVERNIGHT AT
10 TO 20 MPH. THE WINDS ON TUESDAY WILL BE NORTH OR NORTHWEST AT 10
TO 20 MPH.
&&
.HYDROLOGY...
THE ANOMALOUSLY WARM WEATHER WILL CONTINUE THIS AFTERNOON INTO THE
OVERNIGHT HOURS ALLOWING THE EXTENSIVE SNOW PACK OVER THE SRN
ADIRONDACKS TO MELT. THE SNOW PACK IS MORE LIMITED OVER THE SOUTHERN
GREEN MTNS...BUT STILL TWO TO FIVE INCHES OF LIQUID EQUIVALENT ARE
IN THE HIGH PEAKS. THE LIQUID EQUIVALENT IN THE ADIRONDACKS RANGES
FROM A FEW INCHES TO TWELVE INCHES. THE BLACK...WEST
CANADA...SACANDAGA...LAKE GEORGE AND UPPER HUDSON RIVER BASINS
CONTINUE TO SWELL WITH SOME FLOODING OCCURRING OR FORECAST DUE TO
THE SNOW MELT. SOME POINTS CURRENTLY IN FLOOD ARE RIVERBANK ON THE
SCHROON RIVER...SCHUYLERVILLE AND MECHANICVILLE ALONG THE UPPER
HUDSON RIVER BASIN...AND LAKE GEORGE. A COLD FRONT WILL BRING SCT
SHOWERS WITH A FEW HUNDREDTHS TO A FEW TENTHS OF AN INCH ACROSS THE
NRN REACHES OF THE HSA OVERNIGHT. MORE SEASONABLE TEMPS AND DRY
WEATHER WILL RETURN FOR TUE. A WARM FRONT MAY BRING SOME SHOWERS
SOUTH OF THE MOHAWK RIVER VALLEY ON WEDNESDAY. A MORE PROLIFIC
STORM SYSTEM MOVING THROUGH THE MIDWEST AND THE LOWER GREAT LAKES
REGION THU/THU NIGHT WILL BRING A WIDESPREAD RAIN BACK INTO THE
REGION LATE IN THE WEEK. THIS RAIN MAY BRING RENEWED OR CONTINUED
FLOODING TO ADIRONDACK BASINS.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...RED FLAG WARNING UNTIL 10 PM EDT THIS EVENING FOR CTZ001-013.
NY...RED FLAG WARNING UNTIL 10 PM EDT THIS EVENING FOR NYZ041-043-
049-050-052>054-059>061-064>066-083-084.
MA...RED FLAG WARNING UNTIL 10 PM EDT THIS EVENING FOR MAZ001-025.
CT...RED FLAG WARNING UNTIL 10 PM EDT THIS EVENING FOR CTZ013.
&&Hazardous weather outlook, Apr 23, 8:07 PM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 807 PM EDT MON APR 23 2007 CTZ001-013-MAZ001-025-NYZ041-043-049-050-052>054-059>061-064>066-083- 084-VTZ013-015-241100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WASHINGTON- EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- EASTERN WINDHAM- 807 PM EDT MON APR 23 2007 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...WESTERN MASSACHUSETTS...THE HUDSON VALLEY AND TACONICS OF EAST CENTRAL NEW YORK AND FOR SOUTHWEST AND EXTREME SOUTHEAST VERMONT. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ032-033-038>040-042-047-048-051-058-063-082-VTZ014-241100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN WARREN-SCHOHARIE-WESTERN SCHENECTADY- WESTERN ALBANY-WESTERN GREENE-WESTERN ULSTER-NORTHERN FULTON- WESTERN WINDHAM- 807 PM EDT MON APR 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS...MOHAWK VALLEY AND EASTERN CATSKILLS OF EAST CENTRAL NEW YORK AND FOR WESTERN WINDHAM COUNTY OF SOUTHERN VERMONT. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 23, 7:59 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 759 PM EDT MON APR 23 2007 NYZ032-240045- NORTHERN HERKIMER NY- 759 PM EDT MON APR 23 2007 ...STRONG THUNDERSTORMS MOVING THROUGH NORTHERN HERKIMER COUNTY... AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS UP TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 21 MILES NORTHWEST OF BIG MOOSE TO 24 MILES WEST OF MCKEEVER...OR ALONG A LINE EXTENDING FROM 26 MILES NORTHWEST OF OLD FORGE TO 24 MILES SOUTHEAST OF WATERTOWN...AND MOVING SOUTHEAST AT 45 MPH. THUNDERSTORMS WILL BE NEAR... MCKEEVER AND BIG MOOSE BY 820 PM EDT NICKS LAKE CAMPGROUND...ALGER ISLAND PUBLIC CAMPGROUND AND OLD FORGE BY 825 PM EDT. JPV
Special weather statement, Apr 23, 8:28 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 828 PM EDT MON APR 23 2007 NYZ033-240115- HAMILTON NY- 828 PM EDT MON APR 23 2007 ...STRONG THUNDERSTORMS IN NORTHERN HAMILTON COUNTY... AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS UP TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF FORKED LAKE PUBLIC CAMPGROUND TO 21 MILES WEST OF INLET...OR ALONG A LINE EXTENDING FROM 25 MILES NORTHEAST OF OLD FORGE TO 12 MILES WEST OF OLD FORGE...AND MOVING EAST AT 40 MPH. THUNDERSTORMS WILL BE NEAR... INLET BY 840 PM EDT LAKE EATON CAMPGROUND...FORKED LAKE PUBLIC CAMPGROUND...EIGHTH LAKE CAMPGROUND AND BROWN TRACT POND CAMPGROUND BY 845 PM EDT GOLDEN BEACH CAMPGROUND BY 850 PM EDT BLUE MOUNTAIN LAKE BY 855 PM EDT LAKE DURANT CAMPGROUND BY 900 PM EDT LEWEY LAKE CAMPGROUND BY 915 PM EDT JPV
Special weather statement, Apr 23, 8:39 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 839 PM EDT MON APR 23 2007 NYZ032-038-240130- NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY- 839 PM EDT MON APR 23 2007 ...STRONG THUNDERSTORMS MOVING THROUGH HERKIMER COUNTY... AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS UP TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES WEST OF NORTHWOOD TO 16 MILES WEST OF POLAND TO 27 MILES WEST OF WEST WINFIELD...OR ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF HINCKLEY TO 7 MILES NORTHWEST OF UTICA TO 7 MILES SOUTH OF ONEIDA...AND MOVING EAST AT 65 MPH. THUNDERSTORMS WILL BE NEAR... NORTHWOOD BY 845 PM EDT POLAND...OHIO...NEWPORT AND COLD BROOK BY 850 PM EDT MIDDLEVILLE BY 855 PM EDT WEST WINFIELD AND FRANKFORT BY 900 PM EDT CEDARVILLE AND MOHAWK BY 905 PM EDT JPV
Special weather statement, Apr 23, 9:03 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 903 PM EDT MON APR 23 2007 NYZ033-039-040-082-240145- HAMILTON NY-MONTGOMERY NY-SOUTHERN FULTON NY-NORTHERN FULTON NY- 903 PM EDT MON APR 23 2007 ...STRONG THUNDERSTORMS WILL MOVE THROUGH IN HAMILTON...MONTGOMERY AND FULTON COUNTIES... AT 901 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS UP TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTH OF STRATFORD TO 10 MILES WEST OF STRATFORD TO 20 MILES WEST OF ST. JOHNSVILLE...OR ALONG A LINE EXTENDING FROM 20 MILES EAST OF HINCKLEY TO 8 MILES NORTH OF LITTLE FALLS TO ILION...AND MOVING EAST AT 65 MPH. THUNDERSTORMS WILL BE NEAR... STRATFORD BY 910 PM EDT LAKE PLEASANT BY 915 PM EDT CAROGA LAKE PUBLIC CAMPGROUND...WELLS...ST. JOHNSVILLE AND CAROGA LAKE BY 920 PM EDT SACANDAGA CAMPGROUND AND EPHRATAH BY 925 PM EDT NORTHAMPTON BEACH PUBLIC CAMPGROUND AND NORTHVILLE BY 930 PM EDT JPV
Local storm report, Apr 23, 9:10 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
910 PM EDT MON APR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND DMG FRANKFORT 43.04N 75.07W
04/23/2007 HERKIMER NY EMERGENCY MNGR
NUMEROUS TREES DOWN.
&&
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 8:58 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 32 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.